# SDR DALA1154919016

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,515 hours, 36,185 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT AT ROW 20DE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SEAT HARNESS PER MAINTENANCE MANUAL.  OPERATION CHECKS GOOD.
